# SDR LR7A01021

- Difficulty date: April 16, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 31,367 hours, 18,612 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC2560 FOUND FS 130 PILOT''S OUTBD SEAT TRACK WORN AT WL 203, LBL 28.  REPAIRED IAW LAC MEA 382-53-99-164 R1.
